# SDR YENA2023092601127

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 44,633 hours, 29,188 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4520133
- Part serial: 380328031
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2754, DCA-BOS. 'ELT BATTERY ??? AND FOUND ELT WIRES DAMAGED; REPLACED ELT BATTERY REPAIRED C/P PER 25-61-01. CHECK SYSTEM OK.PER 25-61-00.'
